BibTeX record journals/rml/KotasM04

download as .bib file

@article{DBLP:journals/rml/KotasM04,
  author    = {Jerzy Kotas and
               M. Malycha},
  title     = {Remarks on the Arrangement of the Irreducible Elements of Finitely
               Generated Distributive Lattices in a Boolean Cube},
  journal   = {Reports Math. Log.},
  volume    = {38},
  pages     = {65--68},
  year      = {2004},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-38/kotas2.pdf},
  timestamp = {Wed, 25 Mar 2020 09:32:42 +0100},
  biburl    = {https://dblp.org/rec/journals/rml/KotasM04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics